# SDR CHQA201000233

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 17,498 hours, 15,850 cycles
- Engine: Allsn AE3007A
- Engine time: 20,550 hours, 17,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 3 FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 3 FLOOR PROXIMITY EMERGENCY LIGHT STRIP WITH NO FURTHER DEFECTS NOTED.
